Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 95, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 13, 2006, 9:59 PM CDT for Henderson County, Warren County, Illinois. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2006, 9:59 PM CDT (02:59 UTC)
- Expired
- Apr 13, 2006, 11:00 PM CDT
- In force
- 61 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Henderson County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 68 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 2028 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 140300
SVRDVN
ILC071-187-140400-
/O.NEW.KDVN.SV.W.0095.060414T0259Z-060414T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 PM CDT THU APR 13 2006
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
WARREN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 1100 PM CDT.
* AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHEAST OF LITTLE YORK TO LITTLE YORK TO
10 MILES WEST OF LITTLE YORK...OR ALONG A LINE EXTENDING FROM 7
MILES EAST OF ALEDO TO 8 MILES SOUTH OF ALEDO TO 9 MILES NORTH OF
OQUAWKA...AND MOVING SOUTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KIRKWOOD AND MONMOUTH.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE AND/OR LARGE HAIL...AND
IT REMAINS A THREAT.
LAT...LON 4105 9094 4106 9093 4106 9054 4105 9053
4105 9049 4103 9045 4090 9045 4074 9065
$$
ERVIN3 follow-up statements
000
WWUS53 KDVN 140331
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1031 PM CDT THU APR 13 2006
ILC071-187-140400-
/O.CON.KDVN.SV.W.0095.000000T0000Z-060414T0400Z/
HENDERSON IL-WARREN IL-
1031 PM CDT THU APR 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WARREN AND NORTHEASTERN HENDERSON COUNTIES...
AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM UTAH TO COLDBROOK TO BALD
BLUFF...OR ALONG A LINE EXTENDING FROM GALESBURG TO 6 MILES EAST OF
MONMOUTH TO 8 MILES NORTHEAST OF OQUAWKA...MOVING SOUTHEAST AT 45
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODVALE...SURREY...SHAW...SHANGHAI CITY...PONEMAH...PHELPS...
ORMONDE...NEMO...MONMOUTH MUNICIPAL AIRPOR...MONMOUTH...LITTLE
YORK...LARCHLAND...KIRKWOOD...GREENBUSH...GERLAW...ELEANOR...
CAMERON...BERWICK AND ALEXIS.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4105 9094 4106 9093 4106 9054 4105 9053
4105 9049 4103 9045 4069 9046 4072 9066
$$
ERVIN000
WWUS53 KDVN 140341
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1040 PM CDT THU APR 13 2006
ILC071-140350-
/O.CAN.KDVN.SV.W.0095.000000T0000Z-060414T0400Z/
HENDERSON IL-
1040 PM CDT THU APR 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR HENDERSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER
HAS MOVED OUT OF THE AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
FOR HENDERSON COUNTY HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR NORTHWESTERN ILLINOIS.
LAT...LON 4095 9076 4106 9078 4106 9054 4105 9053
4105 9049 4103 9045 4073 9046 4080 9064
$$
ILC187-140400-
/O.CON.KDVN.SV.W.0095.000000T0000Z-060414T0400Z/
WARREN IL-
1040 PM CDT THU APR 13 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHERN WARREN COUNTY...
AT 1035 PM CDT...TRAINED SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES EAST OF SURREY TO SURREY TO ELEANOR...OR ALONG A LINE
EXTENDING FROM GALESBURG TO 7 MILES SOUTHWEST OF GALESBURG TO 6 MILES
WEST OF MONMOUTH...MOVING SOUTHEAST AT 45 MPH. DAMAGE HAS BEEN
REPORTED WITH THIS STORM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODVALE...UTAH...SHAW...SHANGHAI CITY...PHELPS...ORMONDE...NEMO...
MONMOUTH MUNICIPAL AIRPOR...MONMOUTH...LITTLE YORK...GERLAW...
COLDBROOK...CAMERON...BERWICK AND ALEXIS.
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS. WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR
RAIN BEGINS. SEEK SHELTER IMMEDIATELY.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4095 9076 4106 9078 4106 9054 4105 9053
4105 9049 4103 9045 4073 9046 4080 9064
$$
ERVIN000
WWUS53 KDVN 140356
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1056 PM CDT THU APR 13 2006
ILC187-140406-
/O.EXP.KDVN.SV.W.0095.000000T0000Z-060414T0400Z/
WARREN IL-
1056 PM CDT THU APR 13 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WARREN COUNTY EXPIRES
AT 1100 PM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR NORTHWESTERN ILLINOIS.
LAT...LON 4095 9076 4106 9078 4106 9054 4105 9053
4105 9049 4103 9045 4073 9046 4080 9064
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 5:42 PM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Apr 13, 5:42 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 542 PM CDT THU APR 13 2006 .UPDATE... THUNDERSTORMS HAVE INITIATED OVER CENTRAL IOWA IN THE LAST 30 MINUTES...AND THIS IS A FAVORABLE LOCATION FOR STRONG TO SEVERE THUNDERSTORMS TO MOVE INTO OUR CWA. A SEVERE THUNDERSTORM WATCH AS BEEN ISSUED TIL MIDNIGHT...AREAS NORTH OF HIGHWAY 78 IN IOWA...AND FOR MERCER AND ROCK ISLAND IN ILLINOIS. THE MAIN THREAT SHOULD BE LARGE HAIL AND VERY STRONG WINDS UP TO 80 MPH. SOME SUPERCELLS WILL BE POSSIBLE AS WELL...MAINLY IN EASTERN IOWA EARLY THIS EVENING. ERVIN && .SYNOPSIS... A COLD FRONT WILL SLOWLY SAG SOUTH TONIGHT AND STALL ACROSS THE REGION FOR THE NEXT THREE DAYS. A SERIES OF LOW PRESSURE SYSTEMS ARE FORECAST TO TRACK ALONG THE FRONT BRINGING SEVERAL ROUNDS OF RAIN TO THE AREA. && .DISCUSSION... MOISTURE IS SLOWLY MOVING INTO THE REGION ALBEIT SLOWER THAN WHAT THE MODELS HAVE BEEN INDICATING. NEW 18Z SOUNDING STILL HAS A MINIMAL CAP ON IT. THIS CAP ALONG WITH VERY LIMITED MOISTURE HAS PRECLUDED CONVECTION FROM DEVELOPING. CONVECTION SHOULD DEVELOP FAIRLY QUICKLY THIS EVENING WITH IT TRANSFORMING INTO AN MCS THAT EXITS THE AREA AROUND DAWN FRIDAY. MCS IN TURN WILL HELP PUSH THE COLD FRONT SOUTH TO THE IA/MO BORDER WITH THE NEXT WAVE ARRIVING FRIDAY AFTERNOON. THE WAVE ON FRIDAY SHOULD INITIATE CONVECTION DURING THE AFTERNOON/EVENING WITH DRY EASTERLY FLOW SETTING UP BY SATURDAY MORNING. STALLED FRONT TO RETURN SATURDAY NIGHT/SUNDAY AND THIS COULD GET INTERESTING IF THE MODELS ARE CORRECT. POTENTIAL IS THERE FOR A MODERATE TO POSSIBLY HEAVY RAIN EVENT OVER ABOUT THE NORTH HALF OF THE CWFA. AFTER A QUIET MONDAY THROUGH TUESDAY MORNING...THE NEXT WAVE ARRIVES TUESDAY AFTERNOON INTO WEDNESDAY BRINGING ANOTHER ROUND OF PRECIP TO THE AREA. WEDNESDAY NIGHT AND THURSDAY LOOK DRY ATTM. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...SEVERE THUNDERSTORM WATCH TIL MIDNIGHT NORTH OF HIGHWAY 78. IL...SEVERE THUNDERSTORM WATCH TIL MIDNIGHT ROCK ISLAND AND MERCER. MO...NONE. ERVIN/08
Hazardous weather outlook, Apr 13, 1:55 PM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 155 PM CDT THU APR 13 2006 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-141015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 155 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ENTIRE OUTLOOK AREA REMAINS IN A SLIGHT RISK OF SEVERE THUNDERSTORMS...FOR MAINLY THIS EVENING. SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP TOWARD EVENING OVER SOUTHERN MINNESOTA AND PORTIONS OF NORTH CENTRAL AND NORTHEAST IOWA. THESE STORMS MAY THEN DEVELOP INTO A COMPLEX AND MOVE QUICKLY SOUTHEAST ACROSS EASTERN IOWA AND NORTHWEST ILLINOIS TONIGHT BETWEEN 7 PM AND 1 AM. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. SECONDARY THREATS WILL BE LARGE HAIL AND HEAVY RAIN. THE PORTION OF THE OUTLOOK AREA MOST AT RISK IS GENERALLY NORTHEAST OF A LINE FROM WASHINGTON IOWA...TO MONMOUTH ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CONTINUED RISK FOR SEVERE WEATHER ACROSS PORTIONS OF THE OUTLOOK AREA FRIDAY THROUGH SATURDAY NIGHT AS A STRONG FRONT LINGERS IN THE REGION. ON FRIDAY...THERE IS A SLIGHT RISK FOR SEVERE STORMS FOR AREAS SOUTH OF INTERSTATE 80 IN THE AFTERNOON AND EVENING. THE AREA OF MAIN CONCERN WILL BE NEAR A STALLED FRONTAL WEST TO EAST BOUNDARY IN THE VICINITY OF SOUTHEAST IOWA...NORTHEAST MISSOURI INTO WEST CENTRAL ILLINOIS. CONDITIONS IN THIS AREA MAY BE FAVORABLE FOR SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND. A MORE WIDESPREAD SEVERE WEATHER EVENT IS POSSIBLE SATURDAY INTO SATURDAY NIGHT ACROSS THE ENTIRE OUTLOOK AREA AS A STRONG UPPER LEVEL SYSTEM MOVES THROUGH THE REGION. SUPERCELL THUNDERSTORMS WILL BE POSSIBLE AS A WARM FRONT LIFTS NORTHEAST IN THE AFTERNOON. THESE MAY BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND...AND ISOLATED TORNADOES. HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY CAUSE MINOR FLOODING AND RISING RIVER LEVELS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. MCCLURE
In the hours before
Local storm report, Apr 13, 9:40 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
940 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL ANDALUSIA 41.44N 90.73W
04/13/2006 E1.00 INCH ROCK ISLAND IL TRAINED SPOTTER
&&
MIKEZLocal storm report, Apr 13, 9:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL WEST LIBERTY 41.57N 91.26W
04/13/2006 E1.00 INCH MUSCATINE IA TRAINED SPOTTER
&&
RAYWLocal storm report, Apr 13, 9:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
944 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM HAIL ILLINOIS CITY 41.40N 90.90W
04/13/2006 M1.00 INCH ROCK ISLAND IL TRAINED SPOTTER
HAIL DEPTH 2 TO 3 INCHES COVERING THE GROUND
&&
STEVEKLocal storm report, Apr 13, 9:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
951 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM HAIL MUSCATINE 41.42N 91.07W
04/13/2006 E0.88 INCH MUSCATINE IA TRAINED SPOTTER
SPOTTER REPORTED DIME TO NICKEL SIZE HAIL.
0948 PM HAIL MUSCATINE 41.42N 91.07W
04/13/2006 E0.88 INCH MUSCATINE IA TRAINED SPOTTER
SPOTTER REPORTED DIME TO NICKEL SIZE HAIL.
&&
MIKEZLocal storm report, Apr 13, 9:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
952 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL INDEPENDENCE 42.47N 91.89W
04/13/2006 E1.00 INCH BUCHANAN IA LAW ENFORCEMENT
&&
RAYWLocal storm report, Apr 13, 9:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
954 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0951 PM HAIL PRINCETON 41.38N 89.47W
04/13/2006 M0.50 INCH BUREAU IL TRAINED SPOTTER
&&
DLFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:33 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess | 57 min |
| Apr 13, 8:39 PM CDT | Severe Thunderstorm Warning | DVN | Whiteside | 66 min |
| Apr 13, 8:46 PM CDT | Severe Thunderstorm Warning | DVN | Carroll | 59 min |
| Apr 13, 8:56 PM CDT | Tornado Warning | DVN | Mercer, Rock Island | 64 min |
| Apr 13, 9:12 PM CDT | Severe Thunderstorm Warning | DVN | Stephenson | 49 min |
| Apr 13, 9:37 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 53 min |
| Apr 13, 9:54 PM CDT | Tornado Warning | DVN | Mercer | 53 min |
| Apr 13, 9:55 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 65 min |
| Apr 13, 10:17 PM CDT | Severe Thunderstorm Warning | DVN | Putnam | 58 min |
| Apr 13, 10:18 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 39 min |
| Apr 13, 11:37 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 19 min |
| Apr 14, 12:28 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 47 min |
| Apr 14, 8:48 AM CDT | Severe Thunderstorm Warning | DVN | McDonough | 16 min |
| Apr 14, 6:01 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 44 min |
| Apr 14, 6:01 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 27 min |
| Apr 14, 6:40 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 22 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.